# SDR QMLA2017020617018

- Difficulty date: February 6, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N103CF
- Make and model: Agusta A119
- Aircraft serial: 14021
- Aircraft time: 8,606 hours, 21,763 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 2049
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL CRACKS HAVE BEEN FOUND ON AN AN BRACKET ATTACHED TO THE AIRCRAFT COCKPIT AND FUSELAGE. FIRST CRACK WAS ON THE LT JUST AFT OF THE GREENHOUSE WINDOW AT BS 2049.5, WL 1550-1400, LBL 125 AND MEASURED 3.5 INCHES. THE SECOND CRACK WAS LOCATED ON THE RT SIDE AT BS 2049.5, WL 1550-1400, RBL 150 AND MEASURED 6 INCHES.  THE BRACKET WAS REMOVED TO INVESTIGATE FURTHER.  UNDER THE REMOVED BRACKET IS AN ADDITIONAL L SHAPED BRACKET THAT ALSO HAD CRACKS LOCATED ON THE INSIDE OF THE COCKPIT.  THE BRACKET WAS THEN PARTIALLY REMOVED TO INVESTIGATE CONDITION UNDERNEATH TO FINS ANOTHER CRACK ON THE FUSELAGE BULKHEAD RT SIDE AT BS 2049.5, WL 1550-1400, RBL 150. THIS CRACK HAS MEASURED 1.5 INCHES IN LENGTH.
